# SDR COMA0010223

- Difficulty date: June 28, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Aircraft time: 21,185 hours, 21,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 12007089003
- Condition: Corroded
- Location: Fuselage
- Part time: 21,185 hours, 21,829 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 131/132-01Z, THE CABIN FLOOR SUPPORT FORWARD CENTER BUTT STRAP WAS FOUND TO BE CORRODED.  THE DAMAGED PART WAS REPLACED IAW EMB120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND AERODESIGN REPORT #1671-1, REV A, 1/28/97.
